# SDR REXA2021112901036

- Difficulty date: November 6, 2021
- Submitted: November 29, 2021
- Operation: Air carrier
- Aircraft: N317CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 10061
- Aircraft time: 42,019 hours, 32,423 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stringer Splice
- Part number: CC670324293
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 333 AND STR 26L STRINGER SPLICE IS CORRODED. - LOCATED, DRILLED AND INSTALLED NEW SERVICEABLE STRINGER SPLICE AT FS 333 STR 26L IAW CRJ700 SRM 51-40-11-001-001-A01 AND 51-42-06-001-001-A01. WVAC EMP STAMP # 794 MTC
